# SDR 2001F00482

- Difficulty date: August 30, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N408DC
- Make and model: Urocop EC120B
- Aircraft serial: 1151
- System (JASC): 2120 · Air Distribution System
- Part: Servo
- Part number: SC50911
- Part serial: 532533775
- Condition: Unserviceable
- Location: Air Distribution
- Part time: 254 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED SERVO.  (M)
